# SDR ABXA020069

- Difficulty date: July 29, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,825 hours, 25,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: ABXN069
- Condition: Discharged
- Location: Cabin
- Part time: 162 hours, 151 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST EXTERNAL POWER AND NO EMERGENCY EXIT LIGHT ILLUMINATED WITH SWITCH IN ARMED POSITION.  REPLACED THE EMERGENCY BATTERY PACK.  OPS CHECKED GOOD IAW DC-8 MM.
